# SDR HNAA2009081400254

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC7102
- Aircraft serial: 318
- Aircraft time: 42,860 hours, 46,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155591
- Condition: Broken
- Location: Caibn
- Part time: 42,860 hours, 46,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN SBY, FOUND EMERGENCY LIGHT SUB-ASSEMBLY BROKEN ON SIDEWALL PANEL AT ROW 4 A & C.  REMOVED AND REPLACED SUB-ASSEMBLY AND SPLICED IN WIRES.  OPERATIONAL CHECK WAS GOOD.
